Aug 1, 2008
How many years after starting viramune+truvada would it take to start noticing facial wasting? I'm a white male age 45. Thank You.
Response from Dr. Henry
The rate of facial wasting with Viramune/Truvada is low based on published data and clinical experience though long term data on that specific regimen is somewhat limited. That regimen is fat friendly so I would expect that the risk for significant facial lipoatrophy over the first 5 years of use will be low (< 5% would be my guess). Risk is higher with lower CD4 counts, time with HIV and other non-drug variables. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Can You Take After You Have Shingles To Keep From Getting It Again?
- What Are The Chances Of Spreading Herpes With No Symptoms?
- Vaginosis With Uti Symptoms
- Vaginitis And Skin Rash
- What To Do If Treatment Did Not Work For Gonorrhea Or Chlamydia?
- How Can You Tell The Difference Between Zit And Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.